Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 63, Number 1

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 63, Number 1 (1957)
Bull. Amer. Math. Soc. 63 (1957)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 63, Number 1 (1957)
Bull. Amer. Math. Soc. 63 (1957)
More Information
Full-text PDF Free Access     Request Permissions
The October meeting in Cambridge
R. D. Schafer.
Bull. Amer. Math. Soc. 63 (1957), 1-21
More Information
Full-text PDF Free Access     Request Permissions
The November meeting in Pasadena
V. L. Klee Jr..
Bull. Amer. Math. Soc. 63 (1957), 22-28
More Information
Full-text PDF Free Access     Request Permissions
The November meeting in Evanston
J. W. T. Youngs.
Bull. Amer. Math. Soc. 63 (1957), 29-38
More Information
Full-text PDF Free Access     Request Permissions
The November meeting in Lexington
J. H. Roberts.
Bull. Amer. Math. Soc. 63 (1957), 39-45
More Information
Full-text PDF Free Access     Request Permissions
Research problems
Bull. Amer. Math. Soc. 63 (1957), 59
More Information
Full-text PDF Free Access     Request Permissions
Council and board of trustees—1956
Bull. Amer. Math. Soc. 63 (1957), 60
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Structure of Rings, by Nathan Jacobson.
Reviewer: Alex Rosenberg
Bull. Amer. Math. Soc. 63 (1957), 46-50
Review information
Full-text PDF Free Access
Propagation des ondes dans les milieux périodiques, by Léon Brillouin and Maurice Parodi.
Reviewer: Albert E. Heins
Bull. Amer. Math. Soc. 63 (1957), 46
Review information
Full-text PDF Free Access
Zetafunktionen und $L$-Funktionen zu einem arithmetischen Funktionenkörper vom Fermatschen Typus, by H. Hasse.
Reviewer: A. Weil
Bull. Amer. Math. Soc. 63 (1957), 50
Review information
Full-text PDF Free Access
Elementary topology, by D. W. Hall and II G. L. Spencer.
Reviewer: Richard Arens
Bull. Amer. Math. Soc. 63 (1957), 51-52
Review information
Full-text PDF Free Access
Plane waves and spherical means applied to partial differential equations, by Fritz John.
Reviewer: F. E. Browder
Bull. Amer. Math. Soc. 63 (1957), 52-54
Review information
Full-text PDF Free Access
Topological transformation groups, by D. Montgomery and L. Zippin.
Reviewer: Hans Samelson
Bull. Amer. Math. Soc. 63 (1957), 54-57
Review information
Full-text PDF Free Access
Théorie globale des connexions et des groupes d'holonomie, by A. Lichnerowicz.
Reviewer: S. S. Chern
Bull. Amer. Math. Soc. 63 (1957), 57-59
Review information
Full-text PDF Free Access